# SDR AWXA200700560

- Difficulty date: May 5, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 61,852 hours, 43,003 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6545402279
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR  - RIGHT HAND MAIN LANDING GEAR WHEEL WELL FORWARD BULKHEAD VERTICAL STIFFENER CRACKED, BS 663.75, RBL 6.15, WL 170.  REPAIRED RIGHT HAND MAIN LANDING GEAR WHEEL WELL FORWARD BULKHEAD VERTICAL STIFFENER, BS 663.75, RBL 6.15, WL 170 IAW AWA ER 03-5712-06054-BA1.
